# SDR KNNA20090007

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Engine: Pwa JT8D9A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION, A LOUD BANG WAS HEARD AND THE ACFT HAD A NOTICEABLE SHUDDER.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDING WAS UNEVENTFUL.  SUSPECTED BIRD STRIKE.
